Article

Issue Title File
Vol 37, No 4 (2016) Integrable products of measurable operators PDF
(Eng)
Bikchentaev A.
Vol 37, No 4 (2016) On multivariate countermonotonic copulas and their actuarial application PDF
(Eng)
Ko B., Ahn J.Y.
Vol 37, No 4 (2016) Exterior point methods with adaptation of admissible set approximation for constrained optimization problems PDF
(Eng)
Andrianova A.A.
Vol 37, No 4 (2016) Orthogonal decomposition of the Gaussian measure PDF
(Eng)
Haliullin S.G.
Vol 37, No 4 (2016) Spectral order on AW*-algebras and its preservers PDF
(Eng)
Hamhalter J., Turilova E.
Vol 37, No 4 (2016) Width of the Gakhov class over the Dirichlet space is equal to 2 PDF
(Eng)
Kazantsev A.V.
Vol 37, No 4 (2016) On asymptotic expansion of posterior distribution PDF
(Eng)
Zaikin A.A.
Vol 37, No 4 (2016) Empirical estimation of d-risks at distinguishing one-sided hypotheses PDF
(Eng)
Simushkin D.S.
Vol 37, No 4 (2016) Eigenvalue problem for partial differential equations with deviating arguments and perturbation theory PDF
(Eng)
Sidorov A.M.
Vol 37, No 4 (2016) A sequential d-guaranteed test for distinguishing two interval hypotheses PDF
(Eng)
Salimov R.
Vol 37, No 4 (2016) Measures on orthoideals and L1-spaces associated with positive operators PDF
(Eng)
Novikov A.A., Tikhonov O.E.
Vol 37, No 4 (2016) Confidence intervals for a ratio of binomial proportions based on direct and inverse sampling schemes PDF
(Eng)
Ngamkham T., Volodin A., Volodin I.
Vol 37, No 4 (2016) Lower bounds for the expected sample size of sequential procedures for selecting and ranking of binomial and Poisson populations PDF
(Eng)
Kareev I.
Vol 37, No 3 (2016) Solution of stokes flow problem using biharmonic equation formulation and multiquadrics method PDF
(Eng)
Mardanov R.F., Zaripov S.K.
Vol 37, No 3 (2016) A uniqueness theorem for linear elliptic equations with dominating derivative with respect to \(\bar z\) PDF
(Eng)
Bikchantaev I.A.
Vol 37, No 3 (2016) An application of fuzzy ideals techniques to the level subsets of ordered Γ-groupoids PDF
(Eng)
Kehayopulu N.
Vol 37, No 3 (2016) Join decomposition based on fragmented column indices PDF
(Eng)
Ivanova E., Sokolinsky L.B.
Vol 37, No 3 (2016) Efficiency of genetic algorithm for subject search queries PDF
(Eng)
Ivanov V.K., Palyukh B.V., Sotnikov A.N.
Vol 37, No 3 (2016) Approximation by matrices with simple spectra PDF
(Eng)
Gumerov R.N., Vidunov S.I.
Vol 37, No 3 (2016) Towards an operad-based cryptography: Applications of commutative operads PDF
(Eng)
Gaynullina A.R., Tronin S.N.
Vol 37, No 3 (2016) On the eigenfunctions and eigenvalues of a class of non-selfadjoint operators PDF
(Eng)
Aleroev T.S., Aleroeva H.T.
Vol 37, No 3 (2016) Hardy type inequalities with weights dependent on the bessel functions PDF
(Eng)
Nasibullin R.
Vol 37, No 3 (2016) RSA cryptosystem for dedekind rings PDF
(Eng)
Petukhova K.A., Tronin S.N.
Vol 37, No 3 (2016) Lines of curvature on quadric hypersurfaces of ℝ4 PDF
(Eng)
Sotomayor J., Garcia R.
Vol 37, No 3 (2016) Design of optimal control for motions of elastic bodies: Variational approaches PDF
(Eng)
Saurin V.V., Kostin G.V.
551 - 575 of 607 Items << < 18 19 20 21 22 23 24 25 > >>